教師資料查詢 | 類別: 期刊論文 | 教師: 王藝華 Wang, Yi-hua (瀏覽個人網頁)

標題:Uniformly robust tests in errors-in-variables models
學年98
學期1
出版(發表)日期2009/12/01
作品名稱Uniformly robust tests in errors-in-variables models
作品名稱(其他語言)
著者Huwang, Long-Cheen; Huang, Y.H. Steve; Wang, Yi-Hua Tina
單位淡江大學數學學系; 淡江大學統計學系
出版者Heidelberg: Springer
著錄名稱、卷期、頁數Annals of the Institute of Statistical Mathematics 61(4), pp.789-810
摘要Consider an ordinary errors-in-variables model. The true level αn(θ*)of a test at nominal level α and sample size n is said to be pointwise robust if αn(θ*) → α as n → ∞ for each parameter θ*. Let Ω* be a set of values of θ*. Define αn = supθ*∈Ω*αn(θ*). The test is said to be uniformly robust over Ω* if αn → α asn → ∞. Corresponding definitions apply to the coverage probabilities of confidence sets. It is known that all existing large-sample tests for the parameters of the errors-in-variables model are pointwise robust. However, they might not be uniformly robust over certain null parameter spaces. In this paper, we construct uniformly robust tests for testing the vector coefficient parameter and vector slope parameter in the functional errors-in-variables model. These tests are established through constructing the confidence sets for the same parameters in the model with similar desirable property. Power comparisons based on simulation studies between the proposed tests and some existing tests in finite samples are also presented.
關鍵字Errors-in-variables; Pointwise robust; Uniformly robust; Confidence coefficient; Projected test
語言英文
ISSN0020-3157
期刊性質國外
收錄於SCI;EI
產學合作
通訊作者
審稿制度
國別德國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!